Article citationsMore>>

T. Kaczorek, “Extension of the Cayley-Hamilton Theorem for Continuous-Time Systems with Delays,” International Journal of Applied Mathematics and Computer Science, Vol. 15, No. 2, 2005, pp. 231-234.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.